MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX HYBRID SCREW EXTRACTOR INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US REFLEX HYBRID SCREW EXTRACTOR INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48511905R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was discarded by hospital.
 
Event or Problem Description
A company representative reported that a reflex hybrid screw extractor inner shaft fractured during surgery.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analyses could not be performed as the device was not returned.Complaint history was reviewed and no similar complaints for the reported lot number were identified.Device history records were reviewed and no relevant manufacturing issues were identified.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established.If additional information is received or the device is returned for evaluation, the investigation will be reopened and updated.
 
Event or Problem Description

Brand Name
REFLEX HYBRID SCREW EXTRACTOR INNER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14078890
Report Number0009617544-2022-00043
Device Sequence Number19366834
Product Code LXH
UDI-Device Identifier07613327276831
UDI-Public07613327276831
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number48511905R
Device Catalogue Number48511905R
Device Lot Number197452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer06/23/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown